# SDR ARWA20040104

- Difficulty date: January 13, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 76,058 hours, 27,394 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, THE FOLLOWING WAS FOUND; LT MAIN LANDING GEAR W/W STATION 920, KEELBEAM LT TEE EXTRUSION WITH 3 INCH CRACK. REPAIRED KEEL WEB STIFFENER AT STA 920 IN ACCORDANCE WITH BOEING MESSAGE INW-SCL-04-00005H, DATED 02 MARCH 04, DC8 SRM 51-2-1, TR 51-130.  ISSUED FAA FORM 8110-3 APPROVING THIS REPAIR. ALSO N/R 1437; REPAIRED FUSELAGE KEEL LOWER TEE CAPS IN ACCORDANCE WITH  BOEING MESSAGE INW-SCL-04-00005H, DATED 02-MAR-04, DRWAING NUMBER 5754125 & ROD SKETCH 04-02-19-001.  ISSUED FAA FORM 8110-3 APPROVING THIS REPAIR.  PERFORMED CLOSE VISUAL INSPECTION FOR CRACK PROPAGATION AT "C" CHECK INTERVALS.
